Alternative parameterizations of Metric Dimension. / Gutin, Gregory; Ramanujan, M.S.; Reidl, Felix; Wahlstrom, Magnus.

In: Theoretical Computer Science, 25.01.2019, p. 1-11.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

  • Accepted Manuscript

    Accepted author manuscript, 620 KB, PDF-document

    Embargo ends: 25/01/20

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalTheoretical Computer Science
Early online date25 Jan 2019
DOIs
Publication statusE-pub ahead of print - 25 Jan 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 33080330